MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M3; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL M3; POWERED WHEELCHAIR
Model Number M3
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The end-user's mother reported while out camping at night, the end-user was driving over a non-paved area where it was alleged the headlights of the device went out.The end-user continued to drive at an undescribed speed, and reportedly hit a pothole.This caused the device to lose stability and fall over on to its right side.The mother reported the end-user was taken to the hospital but was not forthcoming as to the extent of injury or if any serious injury was incurred.Reports indicate the client is currently home with no information if remedial medical follow-up is required.Service provider reported having inspected the device and found it to be fully functional with no notable operational issues.Inspection of the headlights and taillights for the device were found fully operational upon their inspection and could not find any loose connections or damages to which the alleged failure could be attributed.Service provider believes the reported event was the result of inadvertent use error as no mechanical or electrical issues were found.The dhr was reviewed and the device was found to have met specification prior to distribution.
 
Event or Problem Description
Received report stating as the end-user was driving the wheelchair out-of-doors at night, the headlights on the wheelchair stopped functioning which caused the end-user to lose vision of the terrain where they inadvertently maneuvered the device into a pothole causing the device to lose stability and fall over onto its side.Report claims the end-user was taken to the hospital for treatment for undescriptive injuries.

Brand Name
PERMOBIL M3
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
MDR Report Key12299854
Report Number1221084-2021-00026
Device Sequence Number3532429
Product Code ITI
UDI-Device Identifier17330818345674
UDI-Public17330818345674
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM3
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;